# SDR AALA202212207167

- Difficulty date: December 7, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 35,671 hours, 14,833 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A524036
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND FLOOR SUPPORT BREAK ASSEMBLY LOCATED AB BS 540 AND RBL 1. REPLACED BREAK ASSEMBLY PER AARD 51-00-05 -01.
